Alert archive / Ohio / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 60, NWS Cleveland, OH

June 17, 2024Stark County, Wayne County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 17, 2024, 2:04 PM EDT for Stark County, Wayne County, Ohio. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2024, 2:04 PM EDT (18:04 UTC)
Expired
Jun 17, 2024, 3:00 PM EDT
In force
56 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Stark County, OH, Wayne County, OH

The radar

The Cleveland radar (KCLE), 78 km from the middle of the area, began a volume at 18:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 2:04 PM EDTTSTM WND GST 602 Ssw Canal Fulton, OHAmateur radio report of 60 mph winds and measured hail of 1/4 to 3/8 in in Lawrence Township.
Jun 17, 2:08 PM EDTTSTM WND DMG4 Wnw Massillon, OHPhotos of trees down near Lincolnway NW and Culverne NW on the west side of Massillon.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 6.1 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2024-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 140 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2024-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
140 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
1361 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

310 
WUUS51 KCLE 171804
SVRCLE
OHC151-169-171900-
/O.NEW.KCLE.SV.W.0060.240617T1804Z-240617T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
204 PM EDT Mon Jun 17 2024

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Stark County in northeastern Ohio...
  Southeastern Wayne County in northeastern Ohio...

* Until 300 PM EDT.

* At 203 PM EDT, a severe thunderstorm was located over Massillon, or
  9 miles west of Canton, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Canton, Massillon, Green, Alliance, North Canton, Louisville,
  Minerva, Hartville, Brewster, Navarre, Dalton, Waynesburg, East
  Sparta, Wilmot, Mount Eaton, Canal Fulton, East Canton, Beach City,
  Bolivar, and Meyers Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4067 8165 4067 8179 4080 8183 4092 8155
      4091 8142 4097 8142 4099 8136 4099 8109
      4073 8109 4072 8123 4065 8124 4065 8144
      4066 8146 4064 8164
TIME...MOT...LOC 1803Z 263DEG 23KT 4080 8155 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Clark
3 follow-up statements
735 
WWUS51 KCLE 171834
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
234 PM EDT Mon Jun 17 2024

OHC151-169-171900-
/O.CON.KCLE.SV.W.0060.000000T0000Z-240617T1900Z/
Stark OH-Wayne OH-
234 PM EDT Mon Jun 17 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR STARK AND SOUTHEASTERN WAYNE COUNTIES...

At 234 PM EDT, a severe thunderstorm was located near East Sparta, or
near Canton, moving east at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         damage to trees and power lines.

Locations impacted include...
Canton, Massillon, Alliance, North Canton, Louisville, Minerva,
Brewster, Navarre, Dalton, Waynesburg, East Sparta, Wilmot, Mount
Eaton, East Canton, Beach City, Bolivar, Meyers Lake, Hills And
Dales, Robertsville, and Maximo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4067 8165 4067 8179 4080 8183 4082 8155
      4085 8141 4090 8133 4094 8124 4095 8109
      4073 8109 4072 8123 4065 8124 4065 8144
      4066 8146 4064 8164
TIME...MOT...LOC 1834Z 279DEG 21KT 4074 8133 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Clark
057 
WWUS51 KCLE 171847
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
247 PM EDT Mon Jun 17 2024

OHC169-171856-
/O.CAN.KCLE.SV.W.0060.000000T0000Z-240617T1900Z/
Wayne OH-
247 PM EDT Mon Jun 17 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAYNE COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.

LAT...LON 4076 8152 4080 8147 4085 8135 4088 8124
      4089 8109 4073 8109 4072 8123 4065 8124
      4065 8144 4066 8146 4065 8153
TIME...MOT...LOC 1846Z 292DEG 22KT 4070 8126 

$$

OHC151-171900-
/O.CON.KCLE.SV.W.0060.000000T0000Z-240617T1900Z/
Stark OH-
247 PM EDT Mon Jun 17 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR SOUTHEASTERN STARK COUNTY...

At 246 PM EDT, a severe thunderstorm was located over Waynesburg, or
9 miles southeast of Canton, moving east at 25 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Canton, Massillon, Alliance, Louisville, Minerva, Navarre,
Waynesburg, East Sparta, East Canton, Bolivar, Meyers Lake,
Robertsville, Maximo, and Perry Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4076 8152 4080 8147 4085 8135 4088 8124
      4089 8109 4073 8109 4072 8123 4065 8124
      4065 8144 4066 8146 4065 8153
TIME...MOT...LOC 1846Z 292DEG 22KT 4070 8126 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Clark
407 
WWUS51 KCLE 171905
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
305 PM EDT Mon Jun 17 2024

OHC151-171915-
/O.EXP.KCLE.SV.W.0060.000000T0000Z-240617T1900Z/
Stark OH-
305 PM EDT Mon Jun 17 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STARK COUNTY HAS
EXPIRED...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been allowed to expire.

LAT...LON 4076 8152 4080 8147 4085 8135 4088 8124
      4089 8109 4073 8109 4072 8123 4065 8124
      4065 8144 4066 8146 4065 8153
TIME...MOT...LOC 1905Z 263DEG 23KT 4071 8111 

$$

Clark

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 9:48 AM EDT, 4 hours 16 minutes earlier.

Area forecast discussion, Jun 17, 9:48 AM EDT, 4 hours 16 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
948 AM EDT Mon Jun 17 2024

.SYNOPSIS...
An upper ridge will remain in place over the region through this
week, resulting in near-record temperatures across the area.

&&

.NEAR TERM /THROUGH TUESDAY/...
Convection is already starting to pop across the area with some
convective temperatures being met in a couple spots, while a
remnant MCV drives some stronger convection on the Canadian side
of Lake Erie. Coverage will increase through the morning hours
and scattered showers and thunderstorms will be present by
afternoon. A new addition with this update is a Day 1 Marginal
Risk for severe weather from SPC. DCAPE values of 800 J/kg have
entered the region with iso/sct convection, which will mean that
any storm that develops could have a stronger wind gust with it.

630 AM Update...
A diffuse outflow boundary from the remnant MCV in MI will
likely stall somewhere across northern OH this morning, which
could be the basis for convective initiation later this
afternoon. High temperature forecast (mid to upper 90s) looks to
remain on track with just some high cirrus overhead.

Previous Discussion...
A prolonged heat wave will begin across the region today and
persist through at least Friday. Daily maximum heat indices near
or above 100 degrees are likely with low temperatures not
expected to dip below 70 degrees. Have upgraded the entirety of
the Excessive Heat Watch to a Heat Advisory in this update.
Further targeted, localized upgrades to Excessive Heat Warnings
remain possible, especially in urban centers where heat stress
will be maximized.

For today, the upper-level ridge will continue to establish
itself across the Eastern CONUS. Closer to the surface, a
mesoscale convective complex continues to slowly pivot eastwards
across southern MI, likely aided by a modest 700 mb jet. Recent
satellite imagery continues to indicate healthy cloud-top
cooling with mesoscale analysis suggesting continued convective
development along an approaching warm front/instability
gradient. Will need to continue to monitor this feature as it
will likely become the main forcing mechanism for any
thunderstorms in our area this afternoon, particularly across NE
OH and NW PA. An approaching weak surface trough, evident on
vapor water imagery in the western KY vicinity, could kick off
some isolated thunderstorms elsewhere, though confidence is
lower on coverage. Any thunderstorms that do develop today will
have a strong downburst potential given steep low-level lapse
rates > 8 C/km, strong surface instability > 3000 J/kg, and
large theta-e differences.

A similar scenario will unfold on Tuesday with isolated to
scattered thunderstorms as deeper Gulf of Mexico moisture
attempts to round the ridge axis. Another weak surface trough is
expected to arrive from the south, in addition to the better
possibility of a lake breeze, particularly from Cleveland
eastward. Once again, any thunderstorms that do develop will
have a strong downburst potential given a similar environment to
Monday.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
One of the consistent difficulties in the forecast for this stretch
of weather dominated by a strong dome of upper level high pressure
to the east/northeast of the CWA is trying to determine if there is
enough layer moisture for convection to develop, and if so, to what
extent. The operational models continue to try to push out QPF
associated with weak waves in the south to north flow, but looking
at forecast soundings shows it remains pretty dry above the boundary
layer. Will opt to keep some low POPs in across the area just
because there is not enough confidence to completely remove them
given the setup and feel isolated convection is a reasonable
forecast. Thursday is a day for stronger ridging aloft, getting away
from the south to north flow with a westward expansion of the ridge
axis into the southern Great Lakes. This keeps the baroclinic zone
well to the north of the CWA and likely cuts off the tropical flow
of moisture as well. Some trickiness to the temperatures Wednesday
as there will not be any real change to the airmass in place but
there could be an increase in high level/cirrus cloud cover. This
could keep the temperatures down a degree or two from previous
forecasts where every degree helps in this hotter pattern. Dewpoints
have come up slightly however, and the the apparent temperature
values likely are not going to change much if the slightly cooler
forecast materializes. Expecting Thursday to be a little hotter once
again with slight 500mb height increases from the aforementioned
expanding ridge axis influence over the CWA.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
Expecting gradual degradation of the dominant upper level ridge
pattern along with a southward migration for the end of the week and
into the weekend. At this point, trying to pin down the next
significant chances for rain which appear to be Sunday. Flow aloft
will become a bit more zonal allowing for more organized systems to
work into the area. Still on the hot side for Thursday and Friday,
but gradual cooling through the long term and should be in in the
80s by Sunday.

&&

.AVIATION /12Z Monday THROUGH Friday/...
VFR across the TAF sites this morning with primarily VFR to
persist through the TAF period. Have kept vcts mention in most
TAF sites (minus ERI) as an outflow boundary from the convective
complex in MI could be the basis for thunderstorm development
this afternoon. Confidence remains low on thunderstorm placement
and coverage. Any thunderstorm that does impact a TAF site this
afternoon will bring a strong downburst and heavy rain threat.

Winds are generally out of the south this morning, 5 to 8
knots. Winds will favor a southwest direction later this morning
and afternoon, around 10 knots, before shifting back towards
the south, 5 to 8 knots, by late this evening.

Outlook...Primarily VFR expected through Friday. Isolated
thunderstorms are possible Tuesday afternoon, but confidence is
low.

&&

.MARINE...
Offshore winds generally less than 10kts through Wednesday become
light and variable for the end of the week. Wave heights through the
entire forecast period less than a foot through Saturday. Isolated
thunderstorms possible today and Tuesday.

&&

.CLIMATE...
A prolonged stretch of hot weather is expected this week.
Temperatures are forecast to approach or exceed record highs on
several days. The records for Monday, June 17 to Friday, June
21 are listed below for our official climate sites.

Date   Toledo     Mansfield   Cleveland   Akron     Youngstown   Erie
06-17  97(1994)    94(1936)   94(2018)    94(2018)   95(1994)    90(2018)
06-18  98(1994)    93(1994)   96(1944)    96(1944)   95(1994)    92(2018)
06-19  98(1995)    94(1994)   92(1995)    94(1994)   94(1994)    92(1931)
06-20  98(1953)    94(1988)   96(1988)    95(1933)   95(1933)    92(2016)
06-21  100(2022)   96(1988)   95(2022)    97(1933)   98(1933)    95(1933)

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Heat Advisory until 8 PM EDT Friday for OHZ003-006>014-017>023-
     027>033-036>038-047-089.
PA...Heat Advisory until 8 PM EDT Friday for PAZ001>003.
NY...None.
MARINE...None.

&&

SYNOPSIS...Kahn
NEAR TERM...Kahn/Sefcovic
SHORT TERM...26
LONG TERM...26
AVIATION...Kahn
MARINE...26
CLIMATE...CLE
Hazardous weather outlook, Jun 17, 3:43 AM EDT, 10 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
343 AM EDT Mon Jun 17 2024

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-180745-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
343 AM EDT Mon Jun 17 2024

...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT
FRIDAY...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-180745-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
343 AM EDT Mon Jun 17 2024

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 17, 1:17 PM EDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
117 PM EDT Mon Jun 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     Hail             2 NE Wooster            40.84N 81.90W
06/17/2024  E1.00 Inch       Wayne              OH   Trained Spotter

            Estimated 60-65 mph wind gust.

&&

BM
Special weather statement, Jun 17, 1:19 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Cleveland OH
119 PM EDT Mon Jun 17 2024

OHZ036-037-171800-
Marion OH-Morrow OH-
119 PM EDT Mon Jun 17 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MARION AND
NORTHEASTERN MORROW COUNTIES THROUGH 200 PM EDT...

At 119 PM EDT, Doppler radar was tracking a strong thunderstorm near
Galion, or 7 miles north of Mount Gilead, moving east at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Iberia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4066 8295 4071 8291 4070 8286 4072 8283
      4071 8281 4071 8262 4067 8262 4067 8264
      4065 8265 4062 8276 4060 8293
TIME...MOT...LOC 1719Z 251DEG 7KT 4066 8280

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Clark
Local storm report, Jun 17, 1:30 PM EDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
130 PM EDT Mon Jun 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     Tstm Wnd Gst     1 WNW Smithville        40.87N 81.88W
06/17/2024  M55 MPH          Wayne              OH   ASOS

            ASOS station KBJJ Wooster.

&&

BM
Special weather statement, Jun 17, 1:47 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Cleveland OH
147 PM EDT Mon Jun 17 2024

OHZ010-019-020-029-030-171830-
Huron OH-Richland OH-Medina OH-Lorain OH-Ashland OH-
147 PM EDT Mon Jun 17 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN HURON...NORTHWESTERN
RICHLAND...WESTERN MEDINA...NORTHERN ASHLAND AND SOUTHERN LORAIN
COUNTIES THROUGH 230 PM EDT...

At 147 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Wakeman to near New London to
near Shelby. Movement was east at 20 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Grafton, Wellington, New London, Savannah, Polk, Sullivan, Lagrange,
Penfield, Pittsfield, Greenwich, Spencer, Bailey Lakes, Rochester,
Nova, and Valley City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4093 8270 4105 8255 4122 8246 4131 8189
      4121 8186 4109 8200 4099 8209 4099 8213
      4094 8213
TIME...MOT...LOC 1747Z 264DEG 17KT 4116 8242 4106 8248 4094 8262

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
Local storm report, Jun 17, 2:00 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
200 PM EDT Mon Jun 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     Hail             2 SW Tallmadge          41.09N 81.45W
06/17/2024  M1.25 Inch       Summit             OH   Public

&&
Local storm report, Jun 17, 2:03 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Cleveland OH
203 PM EDT Mon Jun 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 PM     Hail             1 NNE Tallmadge         41.12N 81.42W
06/17/2024  E1.00 Inch       Summit             OH   Trained Spotter

            Also had tree down.

&&

BM

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 2:15 AM EDTHeat AdvisoryCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more6 days
Jun 17, 12:36 PM EDTSpecial Weather StatementCLEWayne24 min
Jun 17, 1:01 PM EDTSevere Thunderstorm WarningCLEMedina, Wayne44 min
Jun 17, 1:12 PM EDTSpecial Weather StatementCLESummit48 min
Jun 17, 1:19 PM EDTSpecial Weather StatementCLEMorrow41 min
Jun 17, 1:29 PM EDTSevere Thunderstorm WarningCLESummit46 min
Jun 17, 1:34 PM EDTSevere Thunderstorm WarningCLECrawford, Morrow, Richland41 min
Jun 17, 1:42 PM EDTSevere Thunderstorm WarningCLEPortage63 min
Jun 17, 1:47 PM EDTSpecial Weather StatementCLEHuron43 min
Jun 17, 2:11 PM EDTSpecial Weather StatementCLELorain49 min
Jun 17, 2:14 PM EDTSpecial Weather StatementCLECrawford46 min
Jun 17, 2:16 PM EDTSevere Thunderstorm WarningCLEAshland, Lorain, Medina44 min
Jun 17, 2:32 PM EDTSevere Thunderstorm WarningCLEMahoning, Trumbull58 min
Jun 17, 2:39 PM EDTSpecial Marine WarningCLE31 min
Jun 17, 2:45 PM EDTSpecial Weather StatementCLESummit45 min
Jun 17, 2:59 PM EDTSevere Thunderstorm WarningCLECuyahoga, Medina, Summit46 min
Jun 17, 3:04 PM EDTSevere Thunderstorm WarningCLETrumbull41 min
Jun 17, 3:07 PM EDTSpecial Weather StatementCLEKnox38 min
Jun 17, 3:13 PM EDTSpecial Weather StatementCLELorain47 min
Jun 17, 3:16 PM EDTSpecial Weather StatementCLEWayne44 min
Jun 17, 3:28 PM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga62 min
Jun 17, 3:39 PM EDTSpecial Weather StatementCLEPortage51 min
Jun 17, 3:44 PM EDTSevere Thunderstorm WarningCLEMahoning35 min
Jun 17, 3:50 PM EDTSpecial Weather StatementCLELorain40 min
Jun 17, 3:53 PM EDTSpecial Marine WarningCLE37 min
Jun 17, 4:17 PM EDTSpecial Weather StatementCLEWayne43 min
Jun 17, 4:38 PM EDTSevere Thunderstorm WarningCLEStark, Wayne52 min
Jun 17, 4:46 PM EDTSpecial Marine WarningCLE43 min
Jun 17, 6:04 PM EDTSevere Thunderstorm WarningCLEStark29 min
Jun 17, 6:07 PM EDTSpecial Weather StatementCLEWyandot53 min
Jun 17, 6:15 PM EDTSevere Thunderstorm Warning Considerable damage threatCLECrawford, Seneca, Wyandot19 min
Jun 17, 6:37 PM EDTSpecial Weather StatementCLEOttawa38 min
Jun 17, 6:40 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa29 min
Jun 17, 6:42 PM EDTSevere Thunderstorm WarningCLECrawford, Richland48 min
Jun 17, 6:50 PM EDTSpecial Marine WarningCLE55 min
Jun 17, 7:43 PM EDTSpecial Marine WarningCLE62 min
Jun 17, 7:46 PM EDTSpecial Weather StatementCLELucas44 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.